URGENT ADVICE

Jen - posted on 12/12/2010 ( 2 moms have responded )

1,086

35

189

im on the mirogynon 30 pill im nearly half way through the 21 pills n today i woke up bleeding alittle with some cramping i sumtimes miss aday then take them the next day. this has never happend before so i need some advice my doctors is not open til tomoz.

2 Comments

View replies by

Jen - posted on 12/12/2010

1,086

35

189

thanx louise i wont be and im 100 percent not pregnant. i was just worrried about the bleeding n pain but the pain gone now just alittle bit bleeding still.

Louise - posted on 12/12/2010

5,429

69

2322

This is a break through bleed which means that your hormones have dropped enough to allow this. If you have not been taking your pills regularly then you are putting yourself at risk of pregnancy. Continue to take the pills until the last one but also take protection just in case. This will happen alot if you are not taking the pill as instructed. If however, you have a bleed when you are taking the pills regularly then you need to go back to the gp and get something stronger. It is unlikely that you are pregnant this time but do not take the risk again. If you are worrid then get checked out at the doctors but it is nothing to worry about.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms